Journal of Nonlinear Mathematical Physics

Volume 14, Issue 2, April 2007, Pages 164 - 173

On a class of mappings between Riemannian manifolds

Authors
Thomas H OTWAY
Corresponding Author
Thomas H OTWAY
Available Online 1 April 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.2.2How to use a DOI?
Abstract
Effects of geometric constraints on a steady flow potential are described by an elliptic- hyperbolic generalization of the harmonic map equations. Sufficient conditions are given for global triviality.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 2
Pages
164 - 173
Publication Date
2007/04
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.2.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Thomas H OTWAY
PY  - 2007
DA  - 2007/04
TI  - On a class of mappings between Riemannian manifolds
JO  - Journal of Nonlinear Mathematical Physics
SP  - 164
EP  - 173
VL  - 14
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.2.2
DO  - https://doi.org/10.2991/jnmp.2007.14.2.2
ID  - OTWAY2007
ER  -